Title: On the existence of nonterminating queries for a restricted class of prolog-clauses
Authors: De Schreye, Danny ×
Bruynooghe, Maurice
Verschaetse, K #
Issue Date: Dec-1989
Publisher: Elsevier science bv
Series Title: Artificial intelligence vol:41 issue:2 pages:237-248
ISSN: 0004-3702
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
1-s2.0-000437028990012X-main.pdf Published 557KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science